# SDR A6WA2019010146258

- Difficulty date: December 27, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 601R13031
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LEADING EDGE UPPER SKIN CHAFFED. REPLACED.
